MAUDE Adverse Event Report: Cochlear Ltd Cochlear Osia OSI200 Implant; Cochlear¿ Osia¿ System, Product Code

Cochlear Ltd Cochlear Osia OSI200 Implant; Cochlear¿ Osia¿ System, Product Code
Model Number OSI200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the device was electively explanted on (b)(6) 2026, due to patient requiring bi-annual mri imaging for pituitary mass surveillance.There are no plans to reimplant the patient with a new device as of the date of this report.
 
Additional Manufacturer Narrative
Device analysis report attached.

Brand Name
Cochlear Osia OSI200 Implant
Common Device Name
Cochlear¿ Osia¿ System, Product Code
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
ehswarakali sadasivam
unit ug-1, vertical podium
no.8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50052729
Report Number6000034-2026-02682
Device Sequence Number13223086
Product Code PFO
UDI-Device Identifier09321502046152
UDI-Public(01)09321502046152(11)200612(17)220611
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191921
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/11/2022
Device Model NumberOSI200
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/02/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale